UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1169

タイトル: Real Shintani Functions on U(n,1) Ⅲ, Construction of Intertwining Operators
著者: Tsuzuki, Masao
キーワード: shintani functions
Intertwining operators
発行日: 2002年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 9 (2002), No. 2, Page 165-215
抄録: We consider a BSDE (backward stochastic differential equation) % $$\left\{\begin{array}{l} -dY(t)=f(B(\cdot),t,Y(t),Z(t))dt-Z(t)^*dB(t), \\ Y(1)=ξ. \end{array}\right.$$ % We construct backward stochastic difference equations approximating the BSDE, where time and space are discrete. We show the existence and uniqueness of the solutions of the backward stochastic difference equations. Also we show a convergence result of the solutions of the backward stochastic difference equations towards that of the BSDE.
URI: http://hdl.handle.net/2261/1169
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms090102.pdf408.82 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください